# SDR SWAA2025030489878

- Difficulty date: January 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA (4 EA) 2025-93122<[01] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3G. ITEM (2) (A);[02] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3G. ITEM (2) (A)
